| Model Number |
750180 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Deflation Problem (1149); Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the cannula could not be blocked.It was blocked with 12 milliliters (ml) of air to begin with.There was a kink/adhesion on the side of the cuff balloon and the cuff could not be completely blocked properly.After repeated unblocking and blocking, the adhesion came off.However, at 28-30 bar, the cuff and test balloon were very soft and misshapen.In the end, unblocking could not be done completely with a cuff manager.Residual air in the cuff had to be unblocked with a syringe.With the cannula in place, this could have led to severe irritation or even damage to the patient.No injury was reported.
Additional Manufacturer Narrative
Other text: h3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.Visual inspection found no unusual condition was detected in the sample.No root cause could be determined since the complaint was not confirmed; the sample provided does not show any failure mode.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No corrective actions are required since the complaint was not confirmed.